An Existence and Uniqueness Result for a Bending Beam Equation without Growth Restriction
Yongxiang Li and
He Yang
Abstract and Applied Analysis, 2010, vol. 2010, 1-9
Abstract:
We discuss the solvability of the fourth-order boundary value problem , , , which models a statically bending elastic beam whose two ends are simply supported, where is continuous. Under a condition allowing that is superlinear in and , we obtain an existence and uniqueness result. Our discussion is based on the Leray-Schauder fixed point theorem.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/694590.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/694590.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694590
DOI: 10.1155/2010/694590
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().